# SDR IXXA09SMN017S

- Difficulty date: January 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1440 S21-22r
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT ACCESSORY COMPARTMENT CRACKED FITTING AT STATION 1440.000 LONGERON 21-22 RIGHT.  REMOVED CRACKED FITTING.  CLEANED, TREATED, PRIMED AREA.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-3-1, ATI REPAIR SPECIFICATION 2003-05.
